# SDR SWIA202156607

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5241 · Galley Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR LOWER SEAL STRIKER CORRODED    (C-CHECK) RO 3/4/2021   REPLACED SERVICE DOOR LOWER SEAL STRIKER PER SRM 51-42-06-001-001-A01 & DRAWING SH670-31950 REV Y.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
